# SDR SWIA200921896

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,716 hours, 13,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY EXIT LIGHT INOP.  (FLT 6337)  RELAMPED EMERGENCY LIGHT.
